Illinois Journal of Mathematics

Shrinkabilit of certain decompositions of $E^{3}$ that yield $E^{3}$

Steve Armentrout

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 13, Issue 4 (1969), 700-706.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256053430

Mathematical Reviews number (MathSciNet)
MR0246273

Zentralblatt MATH identifier
0179.28104

Subjects
Primary: 54.78

Citation

Armentrout, Steve. Shrinkabilit of certain decompositions of $E^{3}$ that yield $E^{3}$. Illinois J. Math. 13 (1969), no. 4, 700--706.https://projecteuclid.org/euclid.ijm/1256053430


Export citation